# SDR UIEA2014103100550

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Part serial: 4483A
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LT STATION 400 RECIRCULATING FAN HAD A BROKEN FAN & BLADE.  REPLACED FWD RACK EXHAUST FAN IAW AMM 21-58-06-004-133.  OPERATIONS CHECKED GOOD.
